# SDR IPXA2023120733928

- Difficulty date: December 6, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 90,983 hours, 17,162 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LATCH FOR COCKPIT DOOR WILL NOT KEEP DOOR LATCHED OPEN REPLACED LATCH, OP CKS NORMAL. DOCUMENT REFERENCE: 25-00-00
